# SDR 2009FA0001048

- Difficulty date: November 30, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N700WY
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0029
- Engine: Garrtt TFE731*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 3587591
- Part serial: MS071991421823
- Condition: Failed
- Location: Nr 4
- Part time: 851 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S.O.A.P. SAMPLE REVEALED A TRACE OF CARBON STEAL, ALUMINUM AND GRIT (CARBON/GRIT) WITH MAJOR AMOUNTS OF M50 WITH SHINY PLATELETS.  THE FILTER WEIGHT WAS 7,806 MGS.  THE ENGINE WAS DISASSEMBLED IAW THE CURRENT MM AS REQUIRED TO ACCESS ALL BEARINGS.  DISASSEMBLY FINDINGS REVEALED HEAVY SPALLING WITH MATERIAL LOSS ON THE NR 4 ROLER BRG, WITH DISCOLORATION IN THE FORM OF "BLUEING" AS WELL AS A FRACTURED ROLLER CAGE.  A MATERIAL ANALYSIS WAS COMPLETED BY MFG PROJECT ENGINEERING WITH FINDINGS INCONCLUSIVE.  (K)
